Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    Sauced is offline Banned
    Join Date
    Jan 2005
    Posts
    91

    Added Winny and Masteron and got acne!

    No acne problems from 8 weeks of 75mg Tren EOD, 100 Mg Test Prop EOD, but when I dropped the tren and added 125mg Winny EOD and 100mg Masteron EOD I got major acne on my shoulders and upper arms. Is this from dropping the tren possibly? Could it be from injecting in my delts and shoulders for too long?

  2. #2
    daem's Avatar
    daem is offline Anabolic Member
    Join Date
    Oct 2002
    Location
    Seattle
    Posts
    3,482
    Weird things happen to me when I come off of tren . The acne is most likely caused by the discontinuation of the tren and not the addition of masteron /winny.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •